The ratio between the tail of a series and its approximating integral.

Jameson, Graham J. O. (2003) The ratio between the tail of a series and its approximating integral. Journal of Inequalities in Pure and Applied Mathematics, 4 (2). pp. 1-12. ISSN 1443-5756

[img]
Preview
PDF (102_02_www.pdf)
102_02_www.pdf

Download (268kB)

Abstract

For a strictly positive function , let and , assumed convergent. If is increasing, then is decreasing and is increasing. If is increasing, then is decreasing. Under suitable conditions, analogous results are obtained for the ``continuous tail'' defined by : these results apply, in particular, to the Hurwitz zeta function.

Item Type: Journal Article
Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
Additional Information: Copyright 2003 Journal of Inequalities in Pure and Applied Mathematics. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2374
Deposited By: ep_importer
Deposited On: 01 Apr 2008 15:34
Refereed?: Yes
Published?: Published
Last Modified: 17 Aug 2019 00:29
URI: https://eprints.lancs.ac.uk/id/eprint/2374

Actions (login required)

View Item View Item